# SDR USAA2009020690285

- Difficulty date: February 5, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 28,307 hours, 12,415 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: R1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 1161 PHX - EMERGENCY EQUIPMENT - SLIDE AT R1 DOOR DISARMED DURING DESCENT.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR PROXIMITY DETECTOR (4WN2) IAW AIRBUS MAINTENANCE MANUAL 52-73-11.
